Journal of Analysis & Number Theory
Volume 5, Issue 1
Date:
Articles: 12
Articles in this Issue
Fixed Point Theorem in Fuzzy Metric Space Through Weak Compatibility
New Approach of (α 0 − ψ )-Contractive Mappings on a Closed Ball in dislocated metric spaces
Hermite-Hadamard Type Inequalities for Operator $\alpha$-Preinvex Functions
A Wilf Class Composed of 7 Symmetry Classes of Triples of 4-Letter Patterns
Fixed Point Theorems for Chatterjea Type F-Contraction on Closed Ball
Some Fixed Point Theorems in Multiplicative Cone b-Metric Spaces
Dirichlet-Power Series
Common Random Fixed Point Theorems of Akram-Contraction Mappings in Cone Random Metric Spaces
On Convex Structures in Pseudo Metric Spaces and Fixed Point Theorems
Two New Fixed Point Results for Generalized Wardowski Type Contractions
Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces
Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization
Published by: Engineering Journals


